RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 2, Pages 209–223 (Mi tvp4372)  

This article is cited in 2 scientific papers (total in 2 papers)

Probabilistic methods in the theory of the Riemann zeta-function

R. N. Boyarinov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp4372

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:2, 181–192

Bibliographic databases:

Document Type: Article
Received: 25.03.2011

Citation: R. N. Boyarinov, “Probabilistic methods in the theory of the Riemann zeta-function”, Teor. Veroyatnost. i Primenen., 56:2 (2011), 209–223; Theory Probab. Appl., 56:2 (2011), 181–192

Citation in format AMSBIB
\Bibitem{Boy11}
\by R.~N.~Boyarinov
\paper Probabilistic methods in the theory of the Riemann zeta-function
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 2
\pages 209--223
\mathnet{http://mi.mathnet.ru/tvp4372}
\crossref{https://doi.org/10.4213/tvp4372}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3136470}
\elib{http://elibrary.ru/item.asp?id=20732900}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 2
\pages 181--192
\crossref{https://doi.org/10.1137/S0040585X97985340}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304412000001}
\elib{http://elibrary.ru/item.asp?id=17991787}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862301760}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4372
  • https://doi.org/10.4213/tvp4372
  • http://mi.mathnet.ru/eng/tvp/v56/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
    2. Borisovsky I.P., Zinchenko N.A., Mot'kina N.N., Sokolsky A.G., Esin V.A., Vitohina N.N., “About Additive Functions of Two Variables on Sparse Sequences”, J. Fundam. Appl. Sci., 9:1, SI (2017), 1269–1278  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:294
    Full text:21
    References:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019